Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
On Approximate Jumbled Pattern Matching in Strings
Burcsi P, Cicalese F, Fici G, Lipták Z (2012)
Theory of Computing Systems 50(1): 35-51.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Approximate search"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung